# SDR AALA20160914005

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 62,556 hours, 16,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22047
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 9-16 AND 27-36 DIM DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND PERFORMED OPERATIONS TEST NORMAL IAW AMM 33-51-07 AND 33-51-00.
